# SDR QXEA200600081

- Difficulty date: January 14, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 10,353 hours, 7,597 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

GEG - ON PUSHBACK FOR FLIGHT 4309 RECEIVED A "IDG 1 DISC" ON START-UP.  PLACED ON MEL 24-11-1(A).  AIRCRAFT RETURNED TO SERVICE.  1/15 MDC REPORTS IDG NR 1 INTERNAL FAULT.  REMOVED AND REPLACED NR 1 IDG IAW CRJ AMM TASKS 24-11-01-000-801-A01 AND 24-11-01-400-801-A01.  OPERATIONAL TEST OF THE IDG NR 1 FAILED PER AMM TASK 24-11-01-710-801-A01.  FAILED OPERATIONAL TEST OF THE IDG DISCONNECT MECHANISM WITH ENGINES STOPPED AMM TASK 24-11-01-710-802-A01.  MDC CONTINUES TO REPORT IDG NR 1 INTERNAL FAULT.  CONTINUE MEL 24-11-1(A) CAT A PLACARD 353979.  AIRCRAFT RETURNED TO SERVICE.
